Borkar, VS and Ghosh, MK (1993) Denumerable state stochastic games with limiting average payoff. In: Journal of Optimization Theory and Applications, 76 (3). pp. 539-560.
Denu.pdf - Published Version
Restricted to Registered users only
Download (1015Kb) | Request a copy
We study stochastic games with countable state space, compact action spaces, and limiting average payoff. ForN-person games, the existence of an equilibrium in stationary strategies is established under a certain Liapunov stability condition. For two-person zero-sum games, the existence of a value and optimal strategies for both players are established under the same stability condition.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Springer.|
|Keywords:||Ergodic occupation measure;stationary strategies;Shapley equation;equilibrium.|
|Department/Centre:||Division of Electrical Sciences > Electrical Engineering|
|Date Deposited:||03 Feb 2011 12:01|
|Last Modified:||03 Feb 2011 12:01|
Actions (login required)